# SDR R61A2024100300458

- Difficulty date: October 3, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N742YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000654
- Aircraft time: 16,843 hours, 11,965 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007007
- Part serial: 2016122086
- Condition: Smoke
- Location: Zone 100
- Part time: 16,848 hours, 11,970 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK 2 FAIL AND SMOKE IN CABIN. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R ACM 2.
